# SDR AALA202504218730

- Difficulty date: January 30, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 58,259 hours, 40,205 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fork
- Part number: D53910657201
- Condition: Burred
- Location: Zone 100
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BURRED MATERIAL LOWER LATERAL FITTING RH SIDE RAC 80VU AFT AVIONIC, MEASURE ENLOGATED HOLE IS W=0.301 INCH.
